I am on Bupropion 150 MG, one tablet, time a day; Bupropion 300MG, one tablet, one time a day; Topiramate 200 MG 1 tablet one time a day; Levothyroxine, 88 MCG one tablet, one time a day; Linzess 145 mcg capsule, one time a day (just started taking a week ago) and Hydrochlorothiazide 25 MG Tab one time a day only when needed. I am a 54 yr old female, and have been on these meds for about 10 years. I recently gained a lot of weight (25 lbs). At first I did not take the generic but now I am unable to afford the Wellbutrin XL and the Topamax. At first it helped with weight loss. Now it doesn t have any effect. I feel it s helping gain weight instead of lose. My question is: is there an alternative
I am havin irregular periods for the past 5 months but i used to get it atleast after 45 days but now its been more then two months. I read the reasons a i guess it might be because of obesity as i hav increased weight. I hav taken meprate as per suggestion by doctor for 10 days and now its 3 days after completion.Is there any tablet that will help me reduc my weight other than exercise
I have came off cerezette 6 months ago and have gained 1stone in Weight in that time .. I eat very healthy exercise take maca powder to balance my hormones and just can t seem to shift the weight.. I feel constantly bloated I ve tried water tablets which seems to help only for few days.. It s making me feel depressed as I ve tried detoxes cleanses etc and nothing lost Kind regards. Jacqueline
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.